# SDR UIEA2020081291734

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,039 hours, 18,130 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01677
- Condition: Malfunctioned
- Location: Rt Engine Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG BLEED OFF LITE & EICAS ILLUMINATED AFTER ENG START.  REMOVED AND REPLACED RT ENGINE BLEED AIR CONTROL CARD IAW AMM 36-11-12/401. OPS CHECKED GOOD.
